Advances in Differential Equations

Gradient estimates for anisotropic elliptic equations

Gary M. Lieberman

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study a class of elliptic equations with different degeneracies in different directions such as $$ \left( |u_x|^{m-2}u_x\right)_x + \left( |u_y|^{q-2}u_y\right)_y =0 $$ with unequal parameters $m$ and $q$, both greater than one. We show that any bounded solution of such an equation must have a bounded gradient. The ideas also apply to a much more general class of degenerate equations, which we describe in some detail.

Article information

Source
Adv. Differential Equations Volume 10, Number 7 (2005), 767-812.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867831

Mathematical Reviews number (MathSciNet)
MR2152352

Zentralblatt MATH identifier
1144.35388

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B45: A priori estimates 35B65: Smoothness and regularity of solutions 35J70: Degenerate elliptic equations

Citation

Lieberman, Gary M. Gradient estimates for anisotropic elliptic equations. Adv. Differential Equations 10 (2005), no. 7, 767--812. https://projecteuclid.org/euclid.ade/1355867831.


Export citation